# SDR VQIA2014031000007

- Difficulty date: February 28, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 4616
- Engine: Cfmint CFM565B43
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: M832481017
- Condition: Damaged
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PREPARING FOR DEPARTURE, HAD SMOKE IN THE COCKPIT AND CABIN AFTER SELECTING APU BLEED ON.  APU WAS INSPECTED FOR LEAKS AND DEPARTED WITH NO FURTHER SMOKE ISSUES.  APU WAS INSPECTED AND TROUBLESHOT ON ITS RON MAINTENANCE, FOUND THE OIL TUBE PACKING OF THE OIL COOLER DAMAGED AND LEAKING.  THE OIL COOLER TUBE PACKING WAS REPLACED AND BOTH LEAK AND OPS CHECK WITH NO FURTHER ISSUES.
